# SDR ABXA010911

- Difficulty date: May 18, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,705 hours, 25,429 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355507ABX1
- Part serial: ABX9692
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATED IN CRUISE FLIGHT.  LANDING GEAR AND DOOR LATCHING SYSTEM ILLUMINATED IN LEFT MAIN GEAR POSITION.  ALTERNATE METHOD USED TO EXTINGUISH THE GEAR UNSAFE INDICATION.  FOUND THE LEFT MAIN LANDING GEAR ACTUATOR ATTACHING PIN BROKEN.  REPLACED THE LEFT MAIN LANDING GEAR ACTUATING CYLINDER AND PIN IAW DC-8 MM 32-32-02-2.  OPS CHECKED AND LEAK CHECKED GOOD.
